Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    3
  • views
    1,043

The Regimen Beginer

Maria Chetraru

585 views

It's been 9 days since i started The Regimen from acne.org, on the first 2 days my skin produced more oil than the usual, on 3 day become red, was like i stayed under the sun and i did not use sun protector, well,blogentry-181021-0-77647300-1344127491_tblogentry-181021-0-70894500-1344127558_t is day 9 my skin is red and very dry, i started The Regimen because i have a big problem with the nodular acne, i simply hate it. Is very painful and until now i didint know that i had it. I never went to a dermatologist, i started having problems around 19, at that time was really bad, i came to Japan an since then i live here, at that time my acne was bad but the time past and got a little better, i want to go to a dermatologist but i'm having problems with the language, do not speak Japanese well. I found The Regimen and i decided to give it a try. I'm woried with the redness otherwise i'm sticking with the treatment!! i just want to know if this redness is normal!!!!



3 Comments


Recommended Comments

The redness is completely normal and for me it never really subsided but I only did the regimen for about a month.

Also, don't just quit BP cold turkey. Your face will freak out.

Share this comment


Link to comment

thank you, was really hard in the beginning but i decidet to stick to it anyway, my face got better, i will place some pictures!!!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×